Q. I feel like something is stuck in my throat associated with acidity. Kindly advice.

Answered by
Dr. Jennifer Schwartz, Md
and medically reviewed by Dr.Nithila A
Published on Jun 01, 2019 and last reviewed on: Jun 07, 2019

Hello doctor,

I feel like something is stuck in my throat from two months, and I also have the problem of food coming in the mouth sometimes, and acidity. When I went to the doctor, he recommended Pantoprazole after which I had little relief, but not so much. Please prescribe me something better.

Dr. Jennifer Schwartz, Md

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

Have you been back to your doctor after he recommended Pantoprazole? I think that you need to have an upper endoscopy to look at your esophagus and what is causing this problem. It sounds like you may have a Zenker's diverticulum. This is an outpouching of the lining of the esophagus. There are treatment options for this, but you have to Consult a gastroenterologist who may be able to fix the problem through the endoscopy. I hope this information is helpful.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How to get rid of acidity caused due to taking spicy food?

Query: Hello doctor, I eat out a lot and take junk food very frequently. I am suffering from acidity now. If I take spicy food, I feel uneasiness in my stomach. I am a 25 year old male. Please help.  Read Full »

Is tablet Pansec increasing my father's creatinine levels?

Query: Hello doctor, My father is being treated for peptic ulcer, from the past 15 days. So, he is taking a medicine called as Pansec 40 mg, in the morning and evening. He has also developed slight kidney problems, and his creatinine has raised to 1.6. To rule out renal cancer, the doctor will perform ...  Read Full »

Is using Pantoprazole with Cutein in acne patients effective?

Query: Hello doctor, I have acne for around five years. Now I am using Cutein tablets. I suddenly got a burning sensation in my stomach. So, now I am using Pantoprazole tablets along with Cutein. Is that effective or injurious?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.